• Previous Article
    Fluid dynamic limit to the Riemann Solutions of Euler equations: I. Superposition of rarefaction waves and contact discontinuity
  • KRM Home
  • This Issue
  • Next Article
    Analytic regularity for solutions of the spatially homogeneous Landau-Fermi-Dirac equation for hard potentials
December  2010, 3(4): 669-683. doi: 10.3934/krm.2010.3.669

$L^1$ averaging lemma for transport equations with Lipschitz force fields

1. 

École Normale Suprieure, Dpartement de Mathmatiques et Applications, 75230 Paris Cedex 05, France

Received  April 2010 Revised  September 2010 Published  October 2010

The purpose of this note is to extend the $L^1$ averaging lemma of Golse and Saint-Raymond [10] to the case of a kinetic transport equation with a force field $F(x)\in W^{1,\infty}$. To this end, we will prove a local in time mixing property for the transport equation $\partial_t f + v.\nabla_x f + F.\nabla_v f =0$.
Citation: Daniel Han-Kwan. $L^1$ averaging lemma for transport equations with Lipschitz force fields. Kinetic and Related Models, 2010, 3 (4) : 669-683. doi: 10.3934/krm.2010.3.669
References:
[1]

V.I. Agoshkov, Spaces of functions with differential-difference characteristics and the smoothness of solutions of the transport equation, Dokl. Akad. Nauk SSSR, 276 (1984), 1289-1293.

[2]

C. Bardos and P. Degond, Global existence for the Vlasov-Poisson equation in $3$ space variables with small data, Ann. Inst. H. Poincaré Anal. Non Linéaire, 2 (1985), 101-118.

[3]

M. Bézard, Régularité $L^p$ précisée des moyennes dans les équations de transport, Bull. Soc. Math. France, 122 (1994), 29-76.

[4]

F. Castella and B. Perthame, Estimations de Strichartz pour les équations de transport cinétique, C. R. Acad. Sci. Paris Sér. I Math., 322 (1996), 535-540.

[5]

R. J. DiPerna and P.-L. Lions, On the Cauchy problem for Boltzmann equations: Global existence and weak stability, Ann. of Math., 130 (1989), 321-366.

[6]

R. J. DiPerna and P.-L. Lions, Global weak solutions of Vlasov-Maxwell systems, Comm. Pure Appl. Math, 42 (1989), 729-757.

[7]

R. J. DiPerna, P.-L. Lions and Y. Meyer, $L^p$ regularity of velocity averages, Ann. Inst. H. Poincaré Anal. Non Linéaire, 8 (1991), 271-287.

[8]

F. Golse, B. Perthame and R. Sentis, Un résultat de compacité pour les équations de transport et application au calcul de la limite de la valeur propre principale d'un opérateur de transport, C. R. Acad. Sci. Paris Sér. I Math., 301 (1985), 341-344.

[9]

F. Golse, P.-L. Lions, B. Perthame and R. Sentis, Regularity of the moments of the solution of a transport equation, J. Funct. Anal., 76 (1988), 110-125.

[10]

F. Golse and L. Saint-Raymond, Velocity averaging in $L^1$ for the transport equation, C. R. Acad. Sci. Paris Sér. I Math., 334 (2002), 557-562.

[11]

F. Golse and L. Saint-Raymond, The Navier-Stokes limit of the Boltzmann equation for bounded collision kernels, Invent. Math., 155 (2004), 81-161.

[12]

P.-E. Jabin, Averaging lemmas and dispersion estimates for kinetic equations, Riv. Mat. Univ. Parma, 8 (2009), 71-138.

[13]

P.-E. Jabin and L. Vega, A real space method for averaging lemmas, J. de Math. Pures et Appl., 83 (2004), 1309-1351.

[14]

B. Perthame and P. Souganidis, A limiting case for velocity averaging, Ann. Sci. Ecole Norm. Sup., 31 (1998), 591-598.

[15]

D. Salort, Weighted dispersion and Strichartz estimates for the Liouville equation in $1D$, Asymptot. Anal., 47 (2006), 85-94.

[16]

D. Salort, Dispersion and Strichartz estimates for the Liouville equation, J. Differential Equations, 233 (2007), 543-584.

[17]

D. Salort, Transport equations with unbounded force fields and application to the Vlasov-Poisson equation, Math. Models Methods Appl. Sci., 19 (2009), 199-228.

show all references

References:
[1]

V.I. Agoshkov, Spaces of functions with differential-difference characteristics and the smoothness of solutions of the transport equation, Dokl. Akad. Nauk SSSR, 276 (1984), 1289-1293.

[2]

C. Bardos and P. Degond, Global existence for the Vlasov-Poisson equation in $3$ space variables with small data, Ann. Inst. H. Poincaré Anal. Non Linéaire, 2 (1985), 101-118.

[3]

M. Bézard, Régularité $L^p$ précisée des moyennes dans les équations de transport, Bull. Soc. Math. France, 122 (1994), 29-76.

[4]

F. Castella and B. Perthame, Estimations de Strichartz pour les équations de transport cinétique, C. R. Acad. Sci. Paris Sér. I Math., 322 (1996), 535-540.

[5]

R. J. DiPerna and P.-L. Lions, On the Cauchy problem for Boltzmann equations: Global existence and weak stability, Ann. of Math., 130 (1989), 321-366.

[6]

R. J. DiPerna and P.-L. Lions, Global weak solutions of Vlasov-Maxwell systems, Comm. Pure Appl. Math, 42 (1989), 729-757.

[7]

R. J. DiPerna, P.-L. Lions and Y. Meyer, $L^p$ regularity of velocity averages, Ann. Inst. H. Poincaré Anal. Non Linéaire, 8 (1991), 271-287.

[8]

F. Golse, B. Perthame and R. Sentis, Un résultat de compacité pour les équations de transport et application au calcul de la limite de la valeur propre principale d'un opérateur de transport, C. R. Acad. Sci. Paris Sér. I Math., 301 (1985), 341-344.

[9]

F. Golse, P.-L. Lions, B. Perthame and R. Sentis, Regularity of the moments of the solution of a transport equation, J. Funct. Anal., 76 (1988), 110-125.

[10]

F. Golse and L. Saint-Raymond, Velocity averaging in $L^1$ for the transport equation, C. R. Acad. Sci. Paris Sér. I Math., 334 (2002), 557-562.

[11]

F. Golse and L. Saint-Raymond, The Navier-Stokes limit of the Boltzmann equation for bounded collision kernels, Invent. Math., 155 (2004), 81-161.

[12]

P.-E. Jabin, Averaging lemmas and dispersion estimates for kinetic equations, Riv. Mat. Univ. Parma, 8 (2009), 71-138.

[13]

P.-E. Jabin and L. Vega, A real space method for averaging lemmas, J. de Math. Pures et Appl., 83 (2004), 1309-1351.

[14]

B. Perthame and P. Souganidis, A limiting case for velocity averaging, Ann. Sci. Ecole Norm. Sup., 31 (1998), 591-598.

[15]

D. Salort, Weighted dispersion and Strichartz estimates for the Liouville equation in $1D$, Asymptot. Anal., 47 (2006), 85-94.

[16]

D. Salort, Dispersion and Strichartz estimates for the Liouville equation, J. Differential Equations, 233 (2007), 543-584.

[17]

D. Salort, Transport equations with unbounded force fields and application to the Vlasov-Poisson equation, Math. Models Methods Appl. Sci., 19 (2009), 199-228.

[1]

Shaofei Wu, Mingqing Wang, Maozhu Jin, Yuntao Zou, Lijun Song. Uniform $L^1$ stability of the inelastic Boltzmann equation with large external force for hard potentials. Discrete and Continuous Dynamical Systems - S, 2019, 12 (4&5) : 1005-1013. doi: 10.3934/dcdss.2019068

[2]

Huaiyu Jian, Hongjie Ju, Wei Sun. Traveling fronts of curve flow with external force field. Communications on Pure and Applied Analysis, 2010, 9 (4) : 975-986. doi: 10.3934/cpaa.2010.9.975

[3]

Takeshi Taniguchi. The exponential behavior of Navier-Stokes equations with time delay external force. Discrete and Continuous Dynamical Systems, 2005, 12 (5) : 997-1018. doi: 10.3934/dcds.2005.12.997

[4]

Raffaele Esposito, Yan Guo, Rossana Marra. Validity of the Boltzmann equation with an external force. Kinetic and Related Models, 2011, 4 (2) : 499-515. doi: 10.3934/krm.2011.4.499

[5]

Bernard Ducomet. Asymptotics for 1D flows with time-dependent external fields. Conference Publications, 2007, 2007 (Special) : 323-333. doi: 10.3934/proc.2007.2007.323

[6]

Fei Meng, Xiao-Ping Yang. Elastic limit and vanishing external force for granular systems. Kinetic and Related Models, 2019, 12 (1) : 159-176. doi: 10.3934/krm.2019007

[7]

Hongjun Yu. Global classical solutions to the Boltzmann equation with external force. Communications on Pure and Applied Analysis, 2009, 8 (5) : 1647-1668. doi: 10.3934/cpaa.2009.8.1647

[8]

Lan Wen. A uniform $C^1$ connecting lemma. Discrete and Continuous Dynamical Systems, 2002, 8 (1) : 257-265. doi: 10.3934/dcds.2002.8.257

[9]

T. Tachim Medjo. Averaging of an homogeneous two-phase flow model with oscillating external forces. Discrete and Continuous Dynamical Systems, 2012, 32 (10) : 3665-3690. doi: 10.3934/dcds.2012.32.3665

[10]

Zhigang Wu, Wenjun Wang. Uniform stability of the Boltzmann equation with an external force near vacuum. Communications on Pure and Applied Analysis, 2015, 14 (3) : 811-823. doi: 10.3934/cpaa.2015.14.811

[11]

Rafael López, Óscar Perdomo. Constant-speed ramps for a central force field. Discrete and Continuous Dynamical Systems, 2021, 41 (7) : 3447-3464. doi: 10.3934/dcds.2021003

[12]

Jean René Chazottes, F. Durand. Local rates of Poincaré recurrence for rotations and weak mixing. Discrete and Continuous Dynamical Systems, 2005, 12 (1) : 175-183. doi: 10.3934/dcds.2005.12.175

[13]

Jacky Cresson. The transfer lemma for Graff tori and Arnold diffusion time. Discrete and Continuous Dynamical Systems, 2001, 7 (4) : 787-800. doi: 10.3934/dcds.2001.7.787

[14]

Mariane Bourgoing. Viscosity solutions of fully nonlinear second order parabolic equations with $L^1$ dependence in time and Neumann boundary conditions. Discrete and Continuous Dynamical Systems, 2008, 21 (3) : 763-800. doi: 10.3934/dcds.2008.21.763

[15]

Arnaud Goullet, Ian Glasgow, Nadine Aubry. Dynamics of microfluidic mixing using time pulsing. Conference Publications, 2005, 2005 (Special) : 327-336. doi: 10.3934/proc.2005.2005.327

[16]

T. Tachim Medjo. Averaging of a 3D Lagrangian averaged Navier-Stokes-$\alpha$ model with oscillating external forces. Communications on Pure and Applied Analysis, 2011, 10 (4) : 1281-1305. doi: 10.3934/cpaa.2011.10.1281

[17]

T. Tachim Medjo. Averaging of a multi-layer quasi-geostrophic equations with oscillating external forces. Communications on Pure and Applied Analysis, 2014, 13 (3) : 1119-1140. doi: 10.3934/cpaa.2014.13.1119

[18]

Renjun Duan, Tong Yang, Changjiang Zhu. Boltzmann equation with external force and Vlasov-Poisson-Boltzmann system in infinite vacuum. Discrete and Continuous Dynamical Systems, 2006, 16 (1) : 253-277. doi: 10.3934/dcds.2006.16.253

[19]

T. Tachim Medjo. Non-autonomous 3D primitive equations with oscillating external force and its global attractor. Discrete and Continuous Dynamical Systems, 2012, 32 (1) : 265-291. doi: 10.3934/dcds.2012.32.265

[20]

Janusz Mierczyński, Wenxian Shen. Time averaging for nonautonomous/random linear parabolic equations. Discrete and Continuous Dynamical Systems - B, 2008, 9 (3&4, May) : 661-699. doi: 10.3934/dcdsb.2008.9.661

2021 Impact Factor: 1.398

Metrics

  • PDF downloads (88)
  • HTML views (0)
  • Cited by (3)

Other articles
by authors

[Back to Top]